Takip et
İbrahim Aktaş
İbrahim Aktaş
Associate Professor, Department of Mathematics, Karamanoğlu Mehmetbey University, Karaman-Turkey.
kmu.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Bounds for radii of starlikeness and convexity of some special functions
İ Aktaş, Á Baricz, H Orhan
Turkish Journal of Mathematics 42 (1), 211-226, 2018
472018
Bounds for the radii of univalence of some special functions
I Aktaş, Á Baricz, N Yağmur
Mathematical Inequalities And Applications, 2017
432017
Bounds for radii of starlikeness of some -Bessel functions
İ Aktaş, Á Baricz
Results In Mathematics 72 (1), 947-963, 2017
362017
Geometric and monotonic properties of hyper-Bessel functions
İ Aktaş, Á Baricz, S Singh
The Ramanujan Journal, 2020
232020
Bounds for radii of convexity of some q-Bessel functions
İ Aktaş, H Orhan
Bulletin of the Korean Mathematical Society 57 (2), 2020
18*2020
Partial sums of Normalized Dini Functions
I Aktas, H Orhan
Classical Anal 9 (2), 127-135, 2016
142016
Partial sums of Hyper-Bessel function with applications
İ Aktaş
Hacettepe Journal of Mathematics and Statistics 49 (1), 380-388, 2020
102020
Radii of Uniform Convexity of some special functions
İ Aktaş, E Toklu, H Orhan
Turkish Journal of Mathematics 42 (6), 3010-3024, 2018
102018
On some properties of hyper-Bessel and related functions
I Aktas
TWMS J. App. and Eng. Math 9 (1), 30-37, 2019
82019
Radii problems for normalized q− Bessel and Wright functions
E Toklu, İ Aktaş, H Orhan
Acta Universitatis Sapientiae, Mathematica 11 (1), 203-223, 2019
82019
On partial sums of normalized q-Bessel functions
İ Aktaş, H Orhan
Comunications of the Korean Mathematical Society, 2018
8*2018
HESSENBERG MATRICES AND THE PELL-LUCAS AND JACOBSTHAL NUMBERS
İ Aktaş, H Köse
International Journal of Pure and Applied Mathematics 3 (101), 425-432, 2015
82015
On some new subclasses of bi-univalent functions defined by generalized Bivariate Fibonacci polynomial
N Yilmaz, İ Aktaş
Afrika Matematika 33 (2), 59, 2022
72022
On a new subclass of biunivalent functions associated with the -Lucas polynomials and bi-Bazilevic type functions of order
H Orhan, İ Aktaş, H Arikan
Turkish Journal of Mathematics 47 (1), 98-109, 2023
42023
Lemniscate and Exponential Starlikeness of Regular Coulomb Wave Functions
İ Aktaş
Studia Scienticarum Mathematicarum Hungarica 57 (3), 372-384, 2020
42020
On new subclasses of bi-univalent functions defined by generalized Sălăgean differential operator
E TOKLU, İ AKTAŞ, F SAĞSÖZ
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
42019
Some geometric properties of certain families of q-Bessel functions
İ Aktaş, M U Din
Transilvania University of Brasov 1, 2022
32022
On some geometric properties and Hardy class of q-Bessel functions
İ Aktaş
AIMS Mathematics 5 (4), 2020
32020
On some new subclasses of bi-univalent functions defined by Balancing polynomials
İ Aktaş, İ Karaman
Karamanoğlu Mehmetbey Üniversitesi Mühendislik ve Doğa Bilimleri Dergisi 5 …, 2023
22023
Initial Coefficients Estimate and Fekete-Szegö Problems for Two New Subclasses of Bi-Univalent Functions
İ AKTAŞ, N YILMAZ
Konuralp Journal of Mathematics 10 (1), 138-148, 2022
22022
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20